# SDR AALA202212276602

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 29,184 hours, 12,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 FLASHLIGHT TAMPER SEAL MISSING. REMOVED AND REPLACED L1 FLASHLIGHT AND INSTALLED NEW SEAL AS PER AMM 25-64-00.
